On the elasto-plastic stability problem of shells of revolution
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/25/1/6574Abstract
This paper deals with the elasto-plastic stability problems of shells of revolution subjected to complex loading process. The governing equations were derived and were solved by using the Bubnov-Galerkin method and the loading parameter method. Some examples were considered.
Downloads
Downloads
Published
31-03-2003
How to Cite
Bich, D. H. (2003). On the elasto-plastic stability problem of shells of revolution. Vietnam Journal of Mechanics, 25(1), 9–18. https://doi.org/10.15625/0866-7136/25/1/6574
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.